# SDR CA071102006

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 16,807 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH25
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO GET NLG (GREEN LIGHT) ON APPROACH. RECYCLED 3 TIMES AND GREEN LIGHT OBTAINED.  NLG DRAG LINK DOWN AND LOCK SWITCH REPLACED. GEAR SWINGS COMPLETED. NO FURTHER FAULTS AT THIS TIME. (TC NR 20071102006)
